# SDR SWIA201230634

- Difficulty date: May 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 25,815 hours, 21,787 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN ALTIMETER READS 250 FEET LOWER THAN FIRST OFFICER'S ALTIMETER AT ALL CRUISE ALTITUDES ABOVE FL 250.  (FLT 5415)  REPLACED THE NR 1 PITOT STATIC PROBE.  P/N:  0856KV9  S/N OFF:  242809
